Back to Top (English Top Page)

Back to Top (Japanese Top Page)


Publications


  1. On Edge's correspondence associated with ⋅222. Eur. J. Math. 4 (2018), no. 1, 399--412.
  2. An even extremal lattice of rank 64. J. Number Theory 185 (2018), 1--15.
  3. Holes of the Leech lattice and the projective models of K3 surfaces. Math. Proc. Cambridge Philos. Soc. 163 (2017), no. 1, 125--143.
  4. (joint work with Tetsuji Shioda) On a smooth quartic surface containing 56 lines which is isomorphic as a K3 surface to the Fermat quartic. Manuscripta Math. 153 (2017), no. 1--2, 279--297.
  5. (joint work with Alex Degtyarev) On the topology of projective subspaces in complex Fermat varieties. J. Math. Soc. Japan 68 (2016), no. 3, 975--996.
  6. Automorphisms of supersingular K3 surfaces and Salem polynomials. Exp. Math. 25 (2016), no. 4, 389--398.
  7. An algorithm to compute automorphism groups of K3 surfaces and an application to singular K3 surfaces. Int. Math. Res. Not. IMRN 2015, no. 22, 11961--12014.
  8. (joint work with Thanh Hoai Hoang) On Ballico-Hefez curves and associated supersingular surfaces. Kodai Math. J. 38 (2015), no. 1, 23--36.
  9. (joint work with De-Qi Zhang) Dynkin diagrams of rank 20 on supersingular K3 surfaces. Sci. China Math. 58 (2015), no. 3, 543--552.
  10. (joint work with T. Katsura and S. Kondo) On the supersingular K3 surface in characteristic 5 with Artin invariant 1. Michigan Math. J. 63 (2014), no. 4, 803--844.
  11. (joint work with S. Kondo) On a certain duality of Néron-Severi lattices of supersingular K3 surfaces. Algebr. Geom. 1 (2014), no. 3, 311--333.
  12. The graphs of Hoffman-Singleton, Higman-Sims and McLaughlin, and the Hermitian curve of degree 6 in characteristic 5. Australas. J. Combin. 59 (2014), 161--181.
  13. (joint work with S. Kondo) The automorphism group of a supersingular K3 surface with Artin invariant 1 in characteristic 3. Int. Math. Res. Not. IMRN 2014, no. 7, 1885--1924.
  14. Projective models of the supersingular K3 surface with Artin invariant 1 in characteristic 5. J. Algebra 403 (2014), 273--299.
  15. A note on rational normal curves totally tangent to a Hermitian variety. Des. Codes Cryptogr. 69 (2013), no. 3, 299--303.
  16. On Frobenius incidence varieties of linear subspaces over finite fields. Finite Fields Appl. 18 (2012), no. 2, 337--361.
  17. (joint work with N. Takahashi) Primitivity of sublattices generated by classes of curves on an algebraic surface. Comment. Math. Univ. St. Pauli, 59 (2010), no. 2, 77--95.
  18. Topology of curves on a surface and lattice-theoretic invariants of coverings of the surface. Algebraic geometry in East Asia---Seoul 2008, 361--382, Adv. Stud. Pure Math., 60, Math. Soc. Japan, Tokyo, 2010.
  19. Lattice Zariski k-ples of plane sextic curves and Z-splitting curves for double plane sextics. Michigan Math. J., 59 (2010), 621--665.
  20. Generalized Zariski-van Kampen theorem and its application to Grassmannian dual varieties. Internat. J. Math. 21 (2010), no. 5, 591--637.
  21. Non-homeomorphic conjugate complex varieties. Singularities-Niigata-Toyama 2007, 285--301, Adv. Stud. Pure Math., 56, Math. Soc. Japan, Tokyo, 2009.
  22. (joint work with K. Arima) Zariski-van Kampen method and transcendental lattices of certain singular K3 surfaces. Tokyo J. Math. 32 (2009), no. 1, 201--227.
  23. Transcendental lattices and supersingular reduction lattices of a singular K3 surface. Trans. Amer. Math. Soc. 361 (2009), no. 2, 909--949.
  24. Singularities of dual varieties in characteristic 2. Algebraic geometry in East Asia---Hanoi 2005, 299--331, Adv. Stud. Pure Math., 50, Math. Soc. Japan, Tokyo, 2008.
  25. On arithmetic Zariski pairs in degree 6. Adv. Geom. 8 (2008), no. 2, 205--225.
  26. (joint work with De-Qi Zhang) On Kummer type construction of supersingular K3 surfaces in characteristic 2. Pacific J. Math. 232 (2007), no. 2, 379--400.
  27. On normal K3 surfaces. Michigan Math. J. 55 (2007), no. 2, 395--416.
  28. (joint work with De-Qi Zhang) K3 surfaces with ten cusps. Algebraic geometry, 187--211, Contemp. Math., 422, Amer. Math. Soc., Providence, RI, 2007.
  29. (joint work with Duc Tai Pho) Unirationality of certain supersingular K3 surfaces in characteristic 5. Manuscripta Math. 121 (2006), no. 4, 425--435.
  30. Singularities of dual varieties in characteristic 3. Geom. Dedicata 120 (2006), 141-177.
  31. Moduli curves of supersingular K3 surfaces in characteristic 2 with Artin invariant 2. Proc. Edinb. Math. Soc. (2) 49 (2006), no. 2, 435--503.
  32. Supersingular K3 surfaces in characteristic 2 as double covers of a projective plane. Asian J. Math. 8 (2004), no. 3, 531--586.
  33. Vanishing cycles, the generalized Hodge conjecture and Gr\"obner bases. Geometric singularity theory, 227--259, Banach Center Publ., 65, Polish Acad. Sci., Warsaw, 2004.
  34. Rational double points on supersingular K3 surfaces. Math. Comp. 73 (2004), no. 248, 1989--2017 (electronic).
  35. Supersingular K3 surfaces in odd characteristic and sextic double planes. Math. Ann. 328 (2004), no. 3, 451--468.
  36. Equisingular families of plane curves with many connected components. Vietnam J. Math. 31 (2003), no. 2, 193--205.
  37. Fundamental groups of algebraic fiber spaces. Comment. Math. Helv. 78 (2003), no. 2, 335--362.
  38. The fundamental group of the complement of a resultant hypersurface. Pacific J. Math. 210 (2003), no. 2, 351--357.
  39. Zariski hyperplane section theorem for Grassmannian varieties. Canad. J. Math. 55 (2003), no. 1, 157--180.
  40. On the Zariski-van Kampen theorem. Canad. J. Math. 55 (2003), no. 1, 133--156.
  41. Lattices of algebraic cycles on Fermat varieties in positive characteristics. Proc. London Math. Soc. (3) 82 (2001), no. 1, 131--172.
  42. (joint work with Zhang, De-Qi) Classification of extremal elliptic K3 surfaces and fundamental groups of open K3 surfaces. Nagoya Math. J. 161 (2001), 23--54.
  43. On elliptic K3 surfaces. Michigan Math. J. 47 (2000), no. 3, 423--446.
  44. On the commutativity of fundamental groups of complements to plane curves. Math. Proc. Cambridge Philos. Soc. 123 (1998), no. 1, 49--52.
  45. Fundamental groups of complements to singular plane curves. Amer. J. Math. 119 (1997), no. 1, 127--157.
  46. Picard-Lefschetz theory for the universal coverings of complements to affine hypersurfaces. Publ. Res. Inst. Math. Sci. 32 (1996), no. 5, 835--927.
  47. A note on Zariski pairs. Compositio Math. 104 (1996), no. 2, 125--133.
  48. Grothendieck's generalized Hodge conjecture for certain Fano varieties. Algebraic cycles and related topics (Kitasakado, 1994), 51--67, World Sci. Publishing, River Edge, NJ, 1995.
  49. A generalization of Lefschetz-Zariski theorem on fundamental groups of algebraic varieties. Internat. J. Math. 6 (1995), no. 6, 921--932.
  50. A generalization of Morin-Predonzan's theorem on the unirationality of complete intersections. J. Algebraic Geom. 4 (1995), no. 4, 597--638.
  51. On the fundamental group of the complement of a divisor in a homogeneous space. Math. Z. 220 (1995), no. 3, 445--448.
  52. Fundamental groups of open algebraic varieties. Topology 34 (1995), no. 3, 509--531.
  53. Remarks on fundamental groups of complements of divisors on algebraic varieties. Kodai Math. J. 17 (1994), no. 2, 311--319.
  54. A construction of algebraic curves whose Jacobians have non-trivial endomorphisms. Comment. Math. Univ. St. Paul. 43 (1994), no. 1, 25--34.
  55. Unirationality of certain complete intersections in positive characteristics. Tohoku Math. J. (2) 44 (1992), no. 3, 379--393.
  56. On supercuspidal families of curves on a surface in positive characteristic. Math. Ann. 292 (1992), no. 4, 645--669.
  57. On the cylinder homomorphism for a family of algebraic cycles. Duke Math. J. 64 (1991), no. 1, 201--205.
  58. On the cylinder isomorphism associated to the family of lines on a hypersurface. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 37 (1990), no. 3, 703--719.
  59. On the cylinder homomorphisms of Fano complete intersections. J. Math. Soc. Japan 42 (1990), no. 4, 719--738.

Back to Top (English Top Page)

Back to Top (Japanese Top Page)
END